# SDR ASAA0893709

- Difficulty date: October 23, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 20,868 hours, 8,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A611028
- Part serial: 1348
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS NUMEROUS DENTS IN THE OUTER SKIN.  REPLACED FORWARD CARGO DOOR OUTER SKIN WITH A NEW SOLID SKIN.
